MAUDE Adverse Event Report: INOGEN INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 09-jun-2026.The unit came in for user abuse and the complaint was confirmed.The data log shows 256 (two low priority errors happen at the same time) and low 02 that are caused by product manifold leak due to debris inside under check valve and crack feed manifold probable drop unit/high impact.
 
Event or Problem Description
It was reported that the patient's unit had a low oxygen error message and was not producing enough oxygen for the patient following a column replacement.As a result, the patient had to go to the er and admitted to the hospital.It was also stated that the patient may have been using the unit improperly without columns leading to the hospitalization.This will still be reported as an adverse event out of an abundance of caution as the patient's oxygen needs may have changed over time.

Brand Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25513024
Report Number3004672275-2026-00157
Device Sequence Number10014383
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown